# SDR ASAA2014021206973

- Difficulty date: February 12, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Stringer
- Part number: 654580769
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STRINGER CRACKED AT FS 294.5 AND S-14R.  ACFT GROUNDED.  R & R R1 DOOR STRINGER ANGLE AT FS 294.5 AND S-14R IAW SRM 51-40-02.
